Author Topic: Thank you for having me  (Read 116 times)

[Buddie]

Thank you for having me
« on: May 15, 2022, 11:34:38 pm »
i just started tapering k i am on .25 three times a day i tapered down from 1.5  a day and then stopped for two months i have been on k since 10/20 when i was in the hospital they put me on it because i was having panic attacks before that i was taking v as needed . or A as needed it all started after i got very sick and was in ICU for a week and almost died . Found i have a lot of things wrong with me and fat forward a year i still have a lot to deal with and have small fiber nephropathy , AFIB , fibromialga   , herniated disks , and limes disease and autoimmune issues   of some kind plus a few more however i am taking my anti depressants now and  don't want to be on k any more i want to taper .125 mg a month dropping weekly so in three months i will be at .125 in afternoon and .5 in the evening  do your think that is to fast my doctor wants me to do it much faster but i said no . any input would be helpful
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Thank you for having me
« Reply #1 on: May 15, 2022, 11:40:17 pm »
Hello [...],

Welcome to BenzoBuddies, we are glad you have joined the community!  You've made great progress with your taper so far - kudos to you.  Are you having any withdrawl symptoms?  We generally suggest a slow taper with reductions in the 5-10% range every two weeks or so.  That said, using withdrawl symptoms and the ability to function in our lives as guides to tapering is also suggested.  It is our experience that many doctors don't have much information on tapering and tend to go faster than most people can tolerate.

I've put some links below to get you started.  If you need help or have questions, please let us know.  You can begin posting when ready.

Again, welcome,

[...]

The Ashton Manual 

Planning Your Withdrawal (Taper)

Withdrawal Support (during your taper)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.